# SDR SWIA200921791

- Difficulty date: June 12, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 17,447 hours, 14,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT INOP.  (FLT 6769)  OPERATION CHECK NORMAL.
